MAUDE Adverse Event Report: TORNIER INC PERFORM REV INSERT SZ 3/4, 42MM DIA, +6 VE; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER + ADDITIVE, CEMENTED

TORNIER INC PERFORM REV INSERT SZ 3/4, 42MM DIA, +6 VE; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER + ADDITIVE, CEMENTED
Model Number DWS2426
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Pain (1994); Loss of Range of Motion (2032)
Date of Event 10/25/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided on a supplemental report.Device disposition is unknown.
 
Event or Problem Description
It was reported that a patient had a acromion stress fracture.The patient did not experience a decrease in the range but he experienced an increase in pain.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation.The device remains implanted in the patient.At a two month follow up it was noted via x-rays, ¿a probable stress fracture of the junction of the scapular spine and the acromion.The implant remains well-seated.¿ a device inspection was not possible since the affected device was not returned, and no other evidences were provided for investigation.A review of the labeling and the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.The medical expert¿s opinion received by the study case manager was reviewed: ¿acromial fractures after rtsa are a complication neither uncommon nor negligible.The reported incidence of acromial fractures after rtsa ranges from 0.6% to 15.8%.Nondisplaced fractures, if detected early, can be treated conservatively, as is done in this case: 6 weeks of immobilization with cessation of physical therapy exercises.Wait and see." more information as well as the affected device must be available in order to determine the exact root cause of the alleged event.If the device is returned or if any additional information is provided, the investigation will be reassessed.

Brand Name
PERFORM REV INSERT SZ 3/4, 42MM DIA, +6 VE
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER + ADDITIVE, CEMENTED
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key15950366
Report Number0001649390-2022-00114
Device Sequence Number7334861
Product Code PAO
UDI-Device Identifier00846832078134
UDI-Public00846832078134
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K201315
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date11/18/2025
Device Model NumberDWS2426
Device Catalogue NumberDWS2426
Device Lot NumberAD238903
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/14/2022
Supplement Date Received by Manufacturer01/24/2023
Initial Report FDA Received Date12/09/2022
Supplement Report FDA Received Date02/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/18/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight92 KG